On the number of fixed point free elements in a permutation group

Peter J. Cameron, Arjeh M. Cohen*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

33 Citations (Scopus)

Abstract

A lower bound is given for the number of fixed point free elements in a permutation group.

Original languageEnglish
Pages (from-to)135-138
Number of pages4
JournalDiscrete Mathematics
Volume106-107
Issue numberC
DOIs
Publication statusPublished - 1 Sept 1992

Fingerprint

Dive into the research topics of 'On the number of fixed point free elements in a permutation group'. Together they form a unique fingerprint.

Cite this